# SDR 03FDEA01649

- Difficulty date: September 26, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1130, WL 201, LBL 38 - BL 0, IN AND AROUND   NUTPLATE HOLES.     REPAIRED BS 1130 FLOORBEAM LOWER CHORD, W.L 201, LBL 65 TO RBL 65.  CORROSION ON   FLOOR BEAM WAS FOUND TO BE OUT OF LIMITS.  LOWER CHORD OF 1130 FLOOR BEAM WAS   REMOVED AND REPLACED PER FED EX EA 7-5310-54974.
